# SDR 2016FA0000137

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: General aviation
- Aircraft: N442DF
- Make and model: Marsh S-2F3AT
- Aircraft serial: 0341029
- Aircraft time: 6,945 hours
- Engine: Garrtt TPE33114GR
- Engine time: 2,409 hours, 2,488 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Missing
- Location: Right Engine
- Part time: 10 hours, 10 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A REAR BEARING HEAT SHIELD AND COVER ON THE FLIGHT LINE.  ALL THE ACFT THAT WERE IN FLIGHT WERE CALLED BACK FOR INSPECTION.  INSPECTION REVEALED T94 WAS MISSING THE REAR OIL BEARING HEAT SHIELD AND COVER.  THE THREAD INSERTS ON THE ENGINE APPEAR TO BE STRIPPED BASED ON THE BRIGHT AREAS IN THE THREADS.  THE BOLTS WE RECOVERED WITH THE SAFETY WIRE STILL ATTACHED AND SHOW NO SIGNS OF WEAR ON THE THREADS.
